Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Restless legs. Taking Gabapentin. Has painful gums. Is it caused by the medicine?

Hi, I m currently taking 300mg of Gabapentin for restless legs syndrome . I have been on this medication for 4 months. This has coincided with developing painful gums. There is no visible inflammation of my gums - just discomfort. Could the gabapentin be the cause of this discomfort? If there is a relationship between the two, would this be reversed if I stopped taking it? Are there long term consequences of continuing on this drug? With thanks! Denny
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome at HCM.

Gabapentin do lead to dry mouth,this may lead to gum infection & gum swelling.Try for other alternative.You should discuss this with your doctor.

With best wishes.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor